Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Nil algebras with nonradical tensor square

Author: Edmund R. Puczyłowski
Journal: Proc. Amer. Math. Soc. 103 (1988), 401-403
MSC: Primary 16A22; Secondary 15A72
MathSciNet review: 943055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper contains some simple observations on the tensor square of algebras. Applied to the well-known Golod examples, they allow us to produce nil algebras with nonradical tensor square.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A22, 15A72

Retrieve articles in all journals with MSC: 16A22, 15A72

Additional Information

PII: S 0002-9939(1988)0943055-2
Article copyright: © Copyright 1988 American Mathematical Society